# SDR IPXA2016071505913

- Difficulty date: June 21, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  CENTER WING UPPER SKIN PANEL CORRODED ABOVE S15 BETWEEN XCW -32 AND -45.  REPAIRED IAW EA 011-5730-01-A6357 REV. IR AND EO MD11-5730-61284-A.
